# SDR 9506146601

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Cracked
- Location: Nr 3 Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN THE MID SPAR WEB OF THE NR 3 ENGINE STRUT STARTING AT A FASTENER NEXT TO THE INBOARD MID SPAR FITTING RUNNING FORWARD AND UNDER THE FITTING.  MADE REPAIR PER EA 66-97901.
